# SDR UALA2010121004521

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,768 hours, 8,526 cycles
- Engine: Pwa PW4056
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 279
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'AUTO INOP' LIGHT ILLUM EICAS MSG'CABIN AUTO INOP & CABIN ALT AUTO 1 & 2 DISPLAYED.  OPS IN MANUAL MODE WAS OK.  REPLACED AC MOTOR 1 AND CABIN PRESSURE CONTROLLER 1 TEST AND OPS CHECKED OK.
